We consider semigroup BMO-spaces associated with arbitrary von Neumann algebras and prove interpolation theorems. This extends results by Junge-Mei for the tracial case. We give examples of multipliers on free Araki-Woods algebras and in particular we L → BMO multipliers. We also provide Lp-bounds for a natural generalization of the Hilbert transform.

Original languageEnglish
Pages (from-to)71-107
Number of pages37
JournalStudia Mathematica
Issue number1
Publication statusPublished - 2019

    Research areas

  • BMO-spaces, Complex interpolation, Fourier multipliers, Free Gaussians, Markov semigroups, Noncommutative L-spaces

ID: 51369970